# SDR R61A2019080280791

- Difficulty date: July 28, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 59-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*WHILE IN HEAVY CHECK* MAINTENANCE FOUND LEVEL 2 CORROSION ON RH INBD (FLOOR) SEAT TRACK (P/N 170-86082-005)) FROM FR59/74 TO 84. MAINTENANCE REMOVED AND REPLACED RH INBD FLOOR SEAT TRACK BETWEEN FRAMES 59-84 PER SRM 51-40-08. APPLIED SURFACE PROTECTION TO FASTENERS PER SRM 51-23-05, 51-23-06.
